How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Owen Your Own Question
Dr. Owen
Dr. Owen, Doctor
Category: Health
Satisfied Customers: 55754
Experience:  Board Certified Physician and US Medical School Graduate
Type Your Health Question Here...
Dr. Owen is online now
A new question is answered every 9 seconds

my body that is not normal..spotting..stopped bleeding..discharge

Customer Question

i have been experiencing things with my body that is not normal. a month ago i had a cycle that last five days and two weeks later I had another one that just had me spotting a little that only last about two days. Then soon after I stopped bleeding I have been having this funny colored discharge and have been feeling a little queasy off and on. a few days ago i had these terrible headaches that I could not get rid of and i was only eating maybe once a day when i remembered, now I eat alot more but i really dont get hungry until around mid-day.
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Owen replied 6 years ago.

Attachments are only available to registered users.

Register Here

Attachments are only available to registered users.

Register Here
Hello, and I am pleased to help, use of my answers are for educational purposes only.
Is there an odor?
Do you take any pills or medications?
What is your height and weight (in pounds or kilograms please)?
Customer: replied 6 years ago.
no there isn't a odor and this only happened for about three days after my light cycle and now when i go to the bathroom i don't really see anything but when i stopped spotting i seen what i normally see after a period. it's just that i usually have a cycle that last more than 2 days. I was taking birth control, but i always forget to take it so i take it maybe once or twice a week when i remember. I weigh 153 lbs. i am currently 5'0
Expert:  Dr. Owen replied 6 years ago.
Taking the birth control off and on, can cause this irregular bleeding, irregular hormone cycles and irregular discharge.
Also, given your weight, you probably have what is know as PCOS - Polycystic Ovarian Syndrome - and because of your weight, you can have an increase of estrogen in the form of estrone that is increasing your testosterone and insulin resistance and this can cause a lot of problem with your ovaries that you are not ovulating, and hence cause irregular bleeding, pain, cramping, and discharge problems.
So, you should really make an appointment with your ob/gyn, and if you can NOT remember to take the birth control pills which helps PCOS - then you need to be on the Nuvaring, the OrthoEvra patch or a Mirena IUD to help you.

I hope this helps, if you have more questions, please ask, and Please click on ACCEPT as this would be appreciated for my time and service to you, thank you very much.

Related Health Questions